# SDR UPS98827172

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED DOOR NOT LATCHED, LIGHT ILLUMINATED IN FLT.  LEFT ALT MAIN GEAR DOOR LIGHT ALSO ILLUMINATED IN FLT SEVERAL, ATTEMPTS WERE MADE TO RECYCLE GEAR TO NO AVAL.  DIVERTED TO CAE PER DISPATCH REQUEST.  CHECKED MLG DOOR LT FOLLOW UP PER 323105, CHECKED OK, CHECKED LT MLG DOOR UPLATCH PER 323104.  REMOVED SHIMS FROM DOOR ROLLERS CHECKS OK, ALL DIMENSIONS WITHIN LIMITS PER 323104.
